Alert archive / New York / Flash Flood Warnings in 2009
Flash Flood Warning 18, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jul 29, 2009, 2:43 PM EDT for Columbia County, Greene County, New York. It was in force for 6 hr. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2009, 2:43 PM EDT (18:43 UTC)
- Expired
- Jul 29, 2009, 8:45 PM EDT
- In force
- 6 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Columbia County, NY, Greene County, NY
The radar
The Albany radar (KENX), 49 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 4:00 PM EDT | FLASH FLOOD | Coxsackie, NY | MANSION STREET CLOSED DUE TO FLOODING |
| Jul 29, 4:45 PM EDT | FLASH FLOOD | New Lebanon, NY | ROUTE 20 IN NEW LEBANON 3 TO 4 FEET OF WATER. EAST OF NEW LEBANON ALONG ROUTE 20 DRIVEWAY EROSION TAKING PLACE. ROUTE 5A CLOSED FROM ROUTE 20 TO STEPHENTOWN. |
| Jul 29, 5:15 PM EDT | HEAVY RAIN 0 | Kinderhook, NY | 4.38 INCHES TODAY |
| Jul 29, 5:15 PM EDT | HEAVY RAIN 4.38 | Kinderhook, NY | TODAY |
| Jul 29, 5:20 PM EDT | HEAVY RAIN 4.2 | Chatham Center, NY | |
| Jul 29, 5:20 PM EDT | HEAVY RAIN 4.68 | Kinderhook, NY | SINCE 1 PM. WXNET6 REPORT. |
| Jul 29, 5:35 PM EDT | HEAVY RAIN 3.35 | Kinderhook, NY | 3.35 INCHES OF RAIN OCCURRED FROM 2 PM TO 535 PM. ALSO...KINDERHOOK CREEK AT BANKFULL. |
| Jul 29, 7:15 PM EDT | FLOOD | Kinderhook, NY | STATE OF EMERGENCY WAS DECLARED IN THE TOWN OF KINDERHOOK |
| Jul 29, 7:15 PM EDT | FLOOD | New Lebanon, NY | STATE OF EMERGENCY WAS DECLARED IN THE TOWN OF NEW LEBANON |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 77 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.7 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 362 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KALY 291843
FFWALY
NYC021-039-300045-
/O.NEW.KALY.FF.W.0018.090729T1843Z-090730T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
243 PM EDT WED JUL 29 2009
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...
THIS INCLUDES THE CITIES OF...HUDSON...CHATHAM...
EASTERN GREENE COUNTY IN EAST CENTRAL NEW YORK...
THIS INCLUDES THE CITIES OF...HUNTER...CATSKILL...
* UNTIL 845 PM EDT
* AT 237 PM EDT...THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL
CONTINUE TO MOVE NORTHEAST ACROSS EASTERN GREENE AND COLUMBIA
COUNTIES. FLOODING OF ROADWAYS HAS BEEN REPORTED IN STUYVESANT
AND KINDERHOOK.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH-SOUTH
LAKE CAMPGROUND...NEW BALTIMORE...LANESVILLE...HIGH FALLS...
VALATIE...PHILMONT...NEW LEBANON...LIVINGSTON...KINDERHOOK...
COXSACKIE...COPAKE...CLERMONT...CLAVERACK...AUSTERLITZ AND ATHENS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO POSSIBLY 3 INCHES ARE POSSIBLE
IN THE WARNED AREA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
&&
LAT...LON 4208 7390 4208 7394 4213 7392 4218 7400
4216 7401 4216 7405 4210 7408 4211 7424
4213 7433 4242 7405 4249 7338 4205 7351
4204 7382
$$3 follow-up statements
000
WGUS71 KALY 292035
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
435 PM EDT WED JUL 29 2009
NYC021-039-300045-
/O.CON.KALY.FF.W.0018.000000T0000Z-090730T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA NY-GREENE NY-
435 PM EDT WED JUL 29 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR
EASTERN GREENE AND COLUMBIA COUNTIES...
AT 429 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL MOVING
NORTHEAST ACROSS THE WARNING AREA. A LENGTHEN OF ROUTE 9J IN
STUYVESANT HAS BEEN CLOSED DUE TO FLOODING AND ROADS IN THE TOWN OF
COXSACKIE ARE ALSO CLOSED.
DOPPLER RADAR ESTIMATES 2 TO 5 INCHES OF RAIN HAS ALREADY FALLEN
WITH THE HIGHEST AMOUNTS ACROSS EASTERN GREENE AND NORTHERN COLUMBIA
COUNTIES. ADDITIONAL RAINFALL OF 1 TO 2 INCHES ARE EXPECTED.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HIGH FALLS...
NORTH-SOUTH LAKE CAMPGROUND...NEW BALTIMORE...VALATIE...PHILMONT...
NEW LEBANON...KINDERHOOK...HUNTER...HUDSON...COXSACKIE...CLAVERACK...
CHATHAM...CATSKILL...AUSTERLITZ AND ATHENS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS
AND EASTERN NEW YORK AND SOUTHERN VERMONT.
&&
LAT...LON 4208 7390 4208 7394 4213 7392 4218 7400
4216 7401 4216 7405 4210 7408 4211 7424
4213 7433 4242 7405 4249 7338 4205 7351
4204 7382
$$
SNYDER/IAA000
WGUS71 KALY 292140
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
540 PM EDT WED JUL 29 2009
NYC021-039-300045-
/O.CON.KALY.FF.W.0018.000000T0000Z-090730T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA NY-GREENE NY-
540 PM EDT WED JUL 29 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR
EASTERN GREENE AND COLUMBIA COUNTIES...
AT 445 PM EDT...COLUMBIA COUNTY OFFICIALS REPORT NUMEROUS ROAD
AFFECTED BY FLOODING ACROSS THE NORTH PORTION OF COUNTY...IN
KINDERHOOK ROUTE 9H NEAR FISCHER ROAD...IN STUYVESANT A LENGTHEN OF
ROUTE 9J...IN CHATHAM ROUTE 28 AND ROUTE 13 NEAR ALBANY
TURNPIKE...IN NEW LEBANON ROUTE 20 NEAR THE SPEEDWAY...IN STOCKPORT
WEST GHENT AND FITTING ROADS. ALSO...NOVAK ROAD IN KINDERHOOK AND
REED ROAD IN GHENT ARE CLOSED DUE TO WASHOUTS AND ALLENDALE ROAD
WEST IN STUYVESANT IS CLOSED.
NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES 3 TO 6 INCHES OF
RAIN HAS FALLEN ACROSS EASTERN GREENE AND NORTHERN COLUMBIA
COUNTIES. AN ADDITIONAL 1 TO 2 INCHES IS POSSIBLE THIS EVENING.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HIGH FALLS...
NORTH-SOUTH LAKE CAMPGROUND...NEW BALTIMORE...VALATIE...PHILMONT...
NEW LEBANON...KINDERHOOK...HUNTER...HUDSON...COXSACKIE...CLAVERACK...
CHATHAM...CATSKILL...AUSTERLITZ AND ATHENS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
WEDNESDAY EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS
AND EASTERN NEW YORK AND SOUTHERN VERMONT.
&&
LAT...LON 4208 7390 4208 7394 4213 7392 4218 7400
4216 7401 4216 7405 4210 7408 4211 7424
4213 7433 4242 7405 4249 7338 4205 7351
4204 7382
$$
IAA000
WGUS71 KALY 300047
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
847 PM EDT WED JUL 29 2009
NYC021-039-300054-
/O.EXP.KALY.FF.W.0018.000000T0000Z-090730T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COLUMBIA NY-GREENE NY-
847 PM EDT WED JUL 29 2009
...THE FLASH FLOOD WARNING WILL EXPIRE AT 845 PM EDT FOR EASTERN
GREENE AND COLUMBIA COUNTIES...
NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES 4 TO 6 INCHES OF
RAIN HAS FALLEN ACROSS EASTERN GREENE AND COLUMBIA COUNTIES...WITH
THE HIGHEST AMOUNTS OVER NORTHWESTERN COLUMBIA COUNTY. THE STEADY
HEAVY RAIN WILL MOVE OFF TO THE EAST BY AROUND 9 PM. HOWEVER...MORE
SHOWERS WILL MOVE OVER THE AREA OVERNIGHT WITH AN ADDITIONAL HALF OF
AN INCH OF RAIN EXPECTED.
WATER LEVELS WILL RECEDE OVERNIGHT. HOWEVER...ROADS REMAIN CLOSED
DUE TO FLOODING THIS EVENING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 4208 7390 4208 7394 4213 7392 4218 7400
4216 7401 4216 7405 4210 7408 4211 7424
4213 7433 4242 7405 4249 7338 4205 7351
4204 7382
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 2:41 PM EDT, 2 minutes earlier.
Area forecast discussion, Jul 29, 2:41 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
241 PM EDT WED JUL 29 2009
.SYNOPSIS...
AN UPPER LEVEL TROUGH WILL REMAIN ANCHORED ACROSS THE
GREAT LAKES MUCH OF THIS WEEK. A SOUTHWEST FLOW ON THE EASTERN SIDE
OF THIS TROUGH WILL KEEP WARM AND HUMID CONDITIONS ACROSS THE
REGION. SHOWERS AND THUNDERSTORMS WILL BECOME WIDESPREAD THROUGH
THE EVENING LOW PRESSURE AND A COLD FRONT MOVE ACROSS OUR REGION FROM
THE WEST...AND AGAIN FRIDAY AFTERNOON INTO FRIDAY NIGHT AS ANOTHER
WAVE OF LOW PRESSURE MOVES ACROSS THE REGION.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SEVERE THUNDERSTORM WATCH 634 HAS BEEN ISSUED THROUGH 800 PM. BIG
STORMS DEVELOPED IN EASTERN PA...AND ARE MOVING TOWARD PARTS OF
THE CATSKILLS AND MID HUDSON VALLEY. ATMOSPHERE IN NORTHERN PART
OF THE WATCH NOT AS UNSTABLE...BUT ATMOSPHERE STILL
MODIFYING...AND 18Z SOUNDING WILL BE AVAILABLE THIS AFTERNOON.
AREA OF RAIN HAS A MORE STRATI FORM WITH EMBEDDED CONVECTIVE CELLS
LOOK ON THE NORTHERN EDGE...BUT AGAIN...SOME CONVECTION COULD FORM
ON THE LEADING EDGE...SO WILL WATCH IT CLOSELY. FLASH FLOOD THREAT
ALSO CONTINUES.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
WE WILL STILL BE DEALING WITH THE LOW PRESSURE AREA AND ITS
ASSOCIATED COLD FRONT...THIS EVENING INTO THE OVERNIGHT. IT WILL
SLOWLY TRAVERSE EASTWARD. ANY SEVERE ISSUES WILL WANE AS WE
LOOSE THE HEATING OF THE DAY. HOWEVER...GOOD LOW LEVEL CONVERGENCE
AND THE POTENTIAL FOR TRAINING CELLS WILL CONTINUE. PWAT VALUES
ACTUALLY ARE FORECAST TO RISE OVER 2 INCHES ABOVE NORMAL THIS
EVENING...TWO STANDARDS DEVIATIONS ABOVE NORMAL.
AS THE FRONT MOVES TO THE EAST OF THE HUDSON VALLEY
OVERNIGHT...SHOWERS AND ANY THUNDERSTORMS WILL BECOME MORE
SCATTERED FROM WEST TO EAST...BUT STILL CAPABLE OF LAYING DOWN
HEAVY DOWNPOURS.
SLIGHTLY DRIER AIR COURTESY OF HIGH PRESSURE BUILDING TO OUR
WEST...WILL BRING A BRIEF RESPITE LATER ON THURSDAY. WE STILL
CANNOT RULE OUT RESIDUAL SHOWERS OR STORMS EARLY THURSDAY. LATER
IN THE DAY...ANY ISOLATED SHOWERS SHOULD BE CONFINED TO THE HIGHER
TERRAIN TO THE EAST OF ALBANY...AS A WESTERLY FLOW SHOULD MIX OUT
DRIER AIR AND INHIBIT SHOWER ACTIVITY...EXCEPT TO THE UPSLOPE
EAST OF ALBANY.
QUITE THURSDAY NIGHT WITH PERHAPS SOME PATCHY FOG. HOWEVER...IT IS
STILL TOO EARLY INCLUDE IN THE GRIDS...PENDING HOW MUCH RAIN
REALLY FALLS PRIOR TO THURSDAY NIGHT.
ON FRIDAY...THE NEXT SURFACE TROUGH AND LOW PRESSURE WILL BE
HEADING OUR WAY TO LIKELY BRING YET ANOTHER ROUND OF SHOWERS AND
STORMS TO OUR REGION. INSTABILITY LOOKS BE FROM ALBANY SOUTH AND
EAST BUT FOR NOW WILL MENTION THUNDERSTORMS EVERYWHERE. THERE IS A
POTENTIAL FOR MORE HEAVY RAIN WITH THESE STORMS. SHOWERS AND
STORMS COULD LINGER INTO FRIDAY NIGHT.
GENERALLY SAW NO REASON TO SIGNIFICANTLY TWEAK MAV/MET BLEND
TEMPERATURES THROUGHOUT THIS PERIOD. LEANED WITH THE WARMER MAV
GUIDANCE TONIGHT...BUT WENT WITH SLIGHTLY COOLER MET TEMPS ON
THURSDAY DUE TO 850 HPA TEMPS IN THE 13-15C RANGE ALONG WITH WEAK
COLD AIR ADVECTION.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
SAT STILL LOOKS TO BE THE BETTER WEEKEND DAY WITH HIGH PRESSURE
BRIEFLY BUILDING IN AND BRINGING SLIGHT RELIEF TO THE HUMIDITY
LEVELS AND REDUCING THE SHOWER THREAT AT LEAST FOR ONE DAY. WITH A
GOOD DEAL OF SUNSHINE AND 850 HPA TEMPERATURES BETWEEN
13-15C...LOOK FOR HIGH TEMPERATURES WITHIN A FEW DEGREES OF
80...SLIGHTLY HIGHER MID HUDSON VALLEY...AND SLIGHTLY COOLER
ACROSS THE ELEVATED TERRAIN.
THEN...HIGH PRESSURE QUICKLY RETREATS OFFSHORE...ALLOWING THE NEXT
COLD FRONT/SURFACE TROUGH TO APPROACH SUNDAY INTO MONDAY. DRIER
WEATHER LOOKS TO RETURN BY TUESDAY.
TEMPERATURES LOOK TO CONTINUE TO TREND NEAR SEASONABLE LEVELS THROUGHOUT
THE PERIOD WITH PRECIPITATION OVERALL CONTINUING TO BE ABOVE
NORMAL.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP...AND
WILL BECOME MORE WIDESPREAD THROUGH THE AFTERNOON AND EVENING.
CURRENT HAZY CONDITIONS WILL CONTINUE...AND MVFR VISIBILITIES AND
CEILINGS WILL BE FURTHER RESTRICTED BY THE SHOWERS AND
THUNDERSTORMS...AT SOME TIMES TO IFR. SHOWERS WILL BECOME MORE
SCATTERED AFTER 04-06Z...BUT CLOUDS AND FOG WILL
PERSIST...CONTINUING THE MVFR/IFR CONDITIONS THROUGH THE NIGHT AND
INTO TOMORROW MORNING.
SOUTH WINDS WILL CONTINUE AT AROUND 10 KT...GUSTING NEAR 20 KT AT
TIMES AT ALB. WINDS COULD GUST UP TO 35 KT IN THUNDERSTORMS AT ALB
AND POU. ONCE SHOWERS BECOME MORE SCATTERED TONIGHT...SOUTH WINDS
WILL DIMINISH TO 5 KT OR LESS...AND SHIFT TO WEST AND NORTHWEST BY
12Z.
OUTLOOK...
THU...MVFR/IFR EARLY BCMG VFR...SLGT CHC SHRA/TSRA.
FRI...VFR/MVFR...CIG/VIS...CHC SHRA/TSRA.
SAT...VFR...NO SIG WX.
SUN...VFR/MVFR...CIG/VIS...CHC SHRA/TSRA.
MON...VFR...NO SIG WX.
&&
.FIRE WEATHER...
WE EXPECT AN AVERAGE OF AN INCH OR MORE OF RAINFALL THROUGH
TONIGHT...WITH SOME LOCALITIES RECEIVING MORE THAN THAT. RH VALUES
WILL BE NEAR 100 PERCENT OVERNIGHT.
SOME DRYING TAKES PLACE ON THURSDAY...ESPECIALLY IF WE DO PICK UP
A NW BREEZE. RIGHT NOW WE THINK A 5-15 MPH NW BREEZE. RH VALUES
ARE PROJECTED TO DROP TO BETWEEN 50-60 PERCENT ON THURSDAY
AFTERNOON...BACK UP TO NEAR 100 PERCENT OVERNIGHT THURSDAY AS THE
WIND BECOME LIGHT...CLOSER TO 75 PERCENT ON FRIDAY WITH A SOUTH
WIND 10-15 MPH. BY FRIDAY IT APPEARS THAT MORE SHOWERS AND STORMS
WILL BE FIRING UP ONCE AGAIN.
WE DID NOT ISSUE A WET FLAG ON OUR NFDRS FOR TOMORROW SINCE
MOST...IF NOT ALL OF THE RAIN...WILL BE HISTORY SHORTLY AFTER
SUNRISE THURSDAY.
&&
.HYDROLOGY...
THERE CONTINUES TO BE TWO PERIODS OF CONCERN...THE FIRST BEING
THROUGH TONIGHT AND THE SECOND BEING FRIDAY INTO FRIDAY EVENING.
WE DID TRIM BACK OVERALL RIVER BASIN FORECASTS A TAD...STILL
LOOKING AT A GENERAL 1-2 INCH RAINFALL THROUGH TONIGHT.
HOWEVER...TRAINING THUNDERSTORMS WILL LIKELY PRODUCE 3-4 INCHES IN
A FEW LOCALITIES. WE CONTINUED THE FLASH FLOOD WATCH THROUGH
TONIGHT.
THIS RAINFALL WILL LIKELY ONLY PRODUCE MINOR RISES ON MOST STREAMS
AND RIVERS. HOWEVER...LEVELS ON THE HOUSATONIC STILL LOOK TO
APPROACH BANKFULL RANGES...AND ARE FORECASTING TO THE ALERT LEVEL AT
FALLS VILLAGE.
OBVIOUSLY...IF THUNDERSTORMS WITH HEAVY RAIN...WERE TO TRAIN OVER
CRUCIAL HEADWATERS...ANY RIVER COULD RISE MORE THAN WE HAVE
FORECASTED.
THIS BATCH OF HEAVY RAIN WILL EXIT ON THURSDAY. A MAINLY DRY
PERIOD IS EXPECTED LATER ON THURSDAY INTO THURSDAY.
HOWEVER...A SECOND ROUND OF SHOWERS AND STORMS COULD PRODUCE YET
ANOTHER 1-2 INCHES OF AVERAGE BASIN RAINFALL WITH LOCALLY HIGHER
AMOUNTS POSSIBLE ON FRIDAY. HOPEFULLY...THERE WILL BE ENOUGH TIME
FOR RIVERS LEVELS TO RECEDE BUT THE SCENARIO WILL BECOME MORE
CLEAR AFTER WE GET THROUGH THIS FIRST EVENT.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR CTZ001-013.
NY...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NYZ039>043-047>054-
058>061-063>066-082>084.
MA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MAZ001-025.
VT...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR VTZ013>015.
&&
SYNOPSIS...HWJIV
NEAR TERM...NAS/HWJIV
SHORT TERM...HWJIV
LONG TERM...HWJIV
AVIATION...NAS
FIRE WEATHER...HWJIV
HYDROLOGY...HWJIV/11Hazardous weather outlook, Jul 29, 1:10 PM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 110 PM EDT WED JUL 29 2009 CTZ001-013-MAZ025-NYZ058>061-063>066-301100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-SOUTHERN BERKSHIRE- WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-EASTERN COLUMBIA- WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-EASTERN DUTCHESS- 110 PM EDT WED JUL 29 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...SEVERE THUNDERSTORM WATCH 634 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...THE SOUTHERN BERKSHIRES IN WESTERN MASSACHUSETTS AND THE CENTRAL AND SOUTHEAST CATSKILLS...TACONICS AND MID HUDSON VALLEY OF EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING MAY BE SEVERE. THE GREATEST THREAT FROM THE THUNDERSTORMS WOULD BE DAMAGING WINDS. THE THUNDERSTORMS ARE EXPECTED TO MOVE FROM SOUTHWEST TO NORTHEAST AT 25 TO 35 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY INTO FRIDAY NIGHT WHICH ARE NOT EXPECTED TO BE SEVERE BUT MAY PRODUCE STRONG GUSTY WINDS AND HEAVY RAIN. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS IN EFFECT FOR THE FOLLOWING COUNTIES... IN CONNECTICUT... LITCHFIELD. IN MASSACHUSETTS... BERKSHIRE. IN NEW YORK... COLUMBIA...DUTCHESS...GREENE AND ULSTER. IN ADDITION...SKYWARN SPOTTERS ARE REQUESTED TO SEND RAINFALL REPORTS OF 2 INCHES OR MORE...AS WELL AS ANY REPORTS OF FLOODING OR BANKFULL OR NEAR BANKFULL BODIES OF WATER...TO THE NATIONAL WEATHER SERVICE BY TELEPHONE OR THE SEVERE WEATHER REPORT FORM ON THE INTERNET. NYZ042-083-301100- NORTHERN WARREN-SOUTHEAST WARREN- 110 PM EDT WED JUL 29 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WARREN COUNTY IN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THUNDERSTORMS THIS AFTERNOON AND TONIGHT ARE NOT EXPECTED TO BE SEVERE...BUT MAY PRODUCE GUSTY WINDS AND BRIEF PERIODS OF HEAVY RAIN. THE THUNDERSTORMS ARE EXPECTED TO MOVE FROM SOUTHWEST TO NORTHEAST AT 20 TO 30 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY INTO FRIDAY NIGHT WHICH ARE NOT EXPECTED TO BE SEVERE BUT MAY PRODUCE STRONG GUSTY WINDS AND HEAVY RAIN. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ032-033-038-301100- NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- 110 PM EDT WED JUL 29 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN ADIRONDACKS AND WESTERN MOHAWK VALLEY OF EAST CENTRAL NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS THIS AFTERNOON AND TONIGHT ARE NOT EXPECTED TO BE SEVERE...BUT MAY PRODUCE GUSTY WINDS AND BRIEF PERIODS OF HEAVY RAIN. THE THUNDERSTORMS ARE EXPECTED TO MOVE FROM SOUTHWEST TO NORTHEAST AT 20 TO 30 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY INTO FRIDAY NIGHT WHICH ARE NOT EXPECTED TO BE SEVERE BUT MAY PRODUCE STRONG GUSTY WINDS AND HEAVY RAIN. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MAZ001-NYZ039>041-043-047>054-082-084-VTZ013>015-301100- NORTHERN BERKSHIRE-SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-NORTHERN FULTON- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 110 PM EDT WED JUL 29 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...SEVERE THUNDERSTORM WATCH 634 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE BERKSHIRES OF WESTERN MASSACHUSETTS...THE EASTERN MOHAWK VALLEY...LAKE GEORGE SARATOGA REGION...GREATER CAPITAL DISTRICT AND SOUTHERN VERMONT. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT CHANCE THAT THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING MAY BE SEVERE. THE GREATEST THREAT FROM THE THUNDERSTORMS WOULD BE DAMAGING WINDS AND LARGE HAIL. THE THUNDERSTORMS ARE EXPECTED TO MOVE FROM SOUTHWEST TO NORTHEAST AT 25 TO 35 MPH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY MORNING. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY INTO FRIDAY NIGHT WHICH ARE NOT EXPECTED TO BE SEVERE BUT MAY PRODUCE STRONG GUSTY WINDS AND HEAVY RAIN. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS IN EFFECT FOR THE FOLLOWING COUNTIES... IN MASSACHUSETTS... BERKSHIRE... IN NEW YORK... ALBANY...FULTON...MONTGOMERY...RENSSELAER...SARATOGA... SCHENECTADY...SCHOHARIE...WASHINGTON... IN VERMONT... BENNINGTON AND WINDHAM. IN ADDITION...SKYWARN SPOTTERS ARE REQUESTED TO SEND RAINFALL REPORTS OF 2 INCHES OR MORE...AS WELL AS ANY REPORTS OF FLOODING OR BANKFULL OR NEAR BANKFULL BODIES OF WATER...TO THE NATIONAL WEATHER SERVICE BY TELEPHONE OR THE SEVERE WEATHER REPORT FORM ON THE INTERNET.
In the hours before
Special weather statement, Jul 29, 1:14 PM EDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 114 PM EDT WED JUL 29 2009 NYZ052-053-058>061-064-291745- EASTERN COLUMBIA NY-WESTERN COLUMBIA NY-EASTERN GREENE NY- WESTERN GREENE NY-EASTERN ULSTER NY-WESTERN RENSSELAER NY- EASTERN ALBANY NY- 114 PM EDT WED JUL 29 2009 ...A STRONG THUNDERSTORM IN SOUTHEASTERN ALBANY COUNTY IN EAST CENTRAL NEW YORK... NORTHWESTERN COLUMBIA COUNTY IN EAST CENTRAL NEW YORK... THIS INCLUDES THE CITY OF HUDSON... EASTERN GREENE COUNTY IN EAST CENTRAL NEW YORK... THIS INCLUDES THE CITY OF CATSKILL... EXTREME SOUTHWESTERN RENSSELAER COUNTY IN EAST CENTRAL NEW YORK... EXTREME NORTHEASTERN ULSTER COUNTY IN EAST CENTRAL NEW YORK... AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF CATSKILL...AND MOVING NORTHEAST AT 15 MPH. THE THUNDERSTORM WILL BE NEAR... ATHENS BY 130 PM EDT 6 MILES NORTHWEST OF HUDSON BY 135 PM EDT COXSACKIE...6 MILES SOUTHWEST OF KINDERHOOK...7 MILES SOUTH OF NEW BALTIMORE AND 9 MILES SOUTH OF RAVENA BY 145 PM EDT SNYDER
Special weather statement, Jul 29, 1:25 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 125 PM EDT WED JUL 29 2009 MAZ001-NYZ054-084-VTZ013-291800- EASTERN RENSSELAER NY-BENNINGTON VT-SOUTHERN WASHINGTON NY- NORTHERN BERKSHIRE MA- 125 PM EDT WED JUL 29 2009 ...A STRONG THUNDERSTORM IN NORTHEASTERN RENSSELAER COUNTY IN EAST CENTRAL NEW YORK... EXTREME SOUTHEASTERN WASHINGTON COUNTY IN EAST CENTRAL NEW YORK... SOUTHWESTERN BENNINGTON COUNTY IN SOUTHERN VERMONT... THIS INCLUDES THE CITY OF BENNINGTON... NORTH CENTRAL BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS... AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR BERLIN...OR ABOUT 11 MILES WEST OF NORTH ADAMS...AND MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... WESTON FIELD AND WILLIAMSTOWN BY 135 PM EDT POWNAL BY 145 PM EDT BENNINGTON BY 200 PM EDT SNYDER
Special weather statement, Jul 29, 1:27 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 127 PM EDT WED JUL 29 2009 NYZ039-040-047-049-050-082-291800- SCHOHARIE NY-EASTERN SCHENECTADY NY-SOUTHERN SARATOGA NY- MONTGOMERY NY-SOUTHERN FULTON NY-NORTHERN FULTON NY- 127 PM EDT WED JUL 29 2009 ...A STRONG THUNDERSTORM IN WEST CENTRAL SARATOGA COUNTY IN EAST CENTRAL NEW YORK... EXTREME NORTH CENTRAL SCHENECTADY COUNTY IN EAST CENTRAL NEW YORK... NORTH CENTRAL SCHOHARIE COUNTY IN EAST CENTRAL NEW YORK... SOUTHEASTERN FULTON COUNTY IN EASTERN NEW YORK... THIS INCLUDES THE CITIES OF...JOHNSTOWN...GLOVERSVILLE... EASTERN MONTGOMERY COUNTY IN EASTERN NEW YORK... THIS INCLUDES THE CITIES OF...FONDA...AMSTERDAM... AT 126 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR FONDA...OR ABOUT OVER FONDA...AND MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... FONDA BY 135 PM EDT TRIBES HILL AND 6 MILES SOUTHEAST OF JOHNSTOWN BY 145 PM EDT FORT JOHNSON BY 150 PM EDT AMSTERDAM AND 7 MILES SOUTHEAST OF GLOVERSVILLE BY 155 PM EDT BROADALBIN...HAGAMAN AND 7 MILES SOUTH OF MAYFIELD BY 200 PM EDT SNYDER
Special weather statement, Jul 29, 1:43 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 143 PM EDT WED JUL 29 2009 MAZ001-NYZ052>054-059>061-291815- EASTERN COLUMBIA NY-WESTERN COLUMBIA NY-EASTERN GREENE NY- WESTERN RENSSELAER NY-EASTERN RENSSELAER NY-EASTERN ALBANY NY- NORTHERN BERKSHIRE MA- 143 PM EDT WED JUL 29 2009 ...A STRONG THUNDERSTORM IN SOUTHEASTERN ALBANY COUNTY IN EAST CENTRAL NEW YORK... NORTHERN COLUMBIA COUNTY IN EAST CENTRAL NEW YORK... THIS INCLUDES THE CITY OF CHATHAM... NORTHEASTERN GREENE COUNTY IN EAST CENTRAL NEW YORK... SOUTHWESTERN RENSSELAER COUNTY IN EAST CENTRAL NEW YORK... THIS INCLUDES THE CITY OF NASSAU... WEST CENTRAL BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS... AT 143 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING. THIS STORM WAS LOCATED NEAR KINDERHOOK...OR ABOUT 8 MILES WEST OF CHATHAM...AND MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORM WILL BE NEAR... VALATIE AND KINDERHOOK BY 150 PM EDT 6 MILES NORTHWEST OF CHATHAM BY 155 PM EDT NASSAU BY 210 PM EDT STEPHENTOWN AND 7 MILES WEST OF NEW LEBANON BY 215 PM EDT SNYDER
Special weather statement, Jul 29, 1:56 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 156 PM EDT WED JUL 29 2009 NYZ033-041-042-082-083-291830- HAMILTON NY-NORTHERN SARATOGA NY-NORTHERN WARREN NY- SOUTHEAST WARREN NY-NORTHERN FULTON NY- 156 PM EDT WED JUL 29 2009 ...A STRONG THUNDERSTORM IN NORTHWESTERN SARATOGA COUNTY IN EAST CENTRAL NEW YORK... CENTRAL WARREN COUNTY IN EAST CENTRAL NEW YORK... NORTHEASTERN FULTON COUNTY IN EASTERN NEW YORK... SOUTHEASTERN HAMILTON COUNTY IN EASTERN NEW YORK... AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR EDINBURG...OR ABOUT 16 MILES NORTHEAST OF GLOVERSVILLE...AND MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR... DAY CENTER BY 220 PM EDT SNYDER
Special weather statement, Jul 29, 2:23 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 223 PM EDT WED JUL 29 2009 NYZ041>043-083-084-291915- NORTHERN SARATOGA NY-NORTHERN WARREN NY-SOUTHEAST WARREN NY- NORTHERN WASHINGTON NY-SOUTHERN WASHINGTON NY- 223 PM EDT WED JUL 29 2009 ...STRONG THUNDERSTORMS IN SARATOGA COUNTY IN EAST CENTRAL NEW YORK... THIS INCLUDES THE CITY OF SARATOGA SPRINGS... SOUTHERN WARREN COUNTY IN EAST CENTRAL NEW YORK... THIS INCLUDES THE CITIES OF...WARRENSBURG...LAKE GEORGE VILLAGE... CENTRAL WASHINGTON COUNTY IN EAST CENTRAL NEW YORK... THIS INCLUDES THE CITY OF WHITEHALL... AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING...WINDS AROUND 50 MPH...AND HEAVY RAIN. THIS STORM WAS LOCATED NEAR DAY CENTER...OR ABOUT 12 MILES SOUTHWEST OF LAKE GEORGE VILLAGE...AND MOVING NORTHEAST AT 45 MPH. THE THUNDERSTORM WILL BE NEAR... LAKE LUZERNE CAMPGROUND BY 230 PM EDT LAKE GEORGE VILLAGE...LAKE GEORGE AND WARRENSBURG BY 240 PM EDT BOLTON LANDING BY 250 PM EDT 7 MILES NORTHWEST OF COMSTOCK BY 255 PM EDT WHITEHALL AND HULETTS LANDING BY 300 PM EDT HOURLY RAINFALL RATES OF ONE TO TWO INCHES ARE POSSIBLE WITHIN THESE STORMS. THIS MAY CAUSE SOME PONDING OF WATER ON ROADWAYS IN POOR DRAINAGE AREAS. THIS IS A DANGEROUS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. TAW/KGS
The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 3:45 AM EDT | Flash Flood Watch | ALY | Albany, Columbia, Dutchess, Fulton, Greene, Montgomery and 7 more | 26 hr |
| Jul 29, 2:02 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Columbia, Greene, Rensselaer | 58 min |
| Jul 29, 2:19 PM EDT | Areal Flood Advisory | ALY | Columbia, Greene, Rensselaer | 3 hr |
| Jul 29, 3:02 PM EDT | Areal Flood Advisory | ALY | Fulton, Hamilton, Saratoga, Warren | 3 hr |
| Jul 29, 3:11 PM EDT | Severe Thunderstorm Warning | ALY | Ulster | 64 min |
| Jul 29, 3:26 PM EDT | Areal Flood Advisory | ALY | Ulster | 3 hr |
| Jul 29, 3:37 PM EDT | Areal Flood Advisory | ALY | Fulton, Saratoga, Warren, Washington | 3 hr |
| Jul 29, 3:54 PM EDT | Flash Flood Warning | ALY | Fulton, Saratoga, Warren | 3 hr |
| Jul 29, 4:04 PM EDT | Flash Flood Warning | ALY | Rensselaer | 6 hr |
| Jul 29, 4:13 PM EDT | Flash Flood Warning | ALY | Washington | 4 hr |
| Jul 29, 4:22 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Dutchess, Greene, Ulster | 53 min |
| Jul 29, 4:58 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Greene, Rensselaer | 62 min |
| Jul 29, 5:51 PM EDT | Areal Flood Advisory | ALY | Montgomery | 3 hr |
| Jul 29, 6:09 PM EDT | Flash Flood Warning | ALY | Montgomery, Saratoga, Schenectady | 3 hr |
Nearby
Flash Flood Warnings in New York, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.